# SDR DHL2003747501

- Difficulty date: May 11, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, DEEP CHAFE MARK ON DOUBLER OUTBOARD LEADING EDGE OF INBOARD FOREFLAP LT.  REMOVED OLD DOUBLER AND FABBED NEW DOUBLER IAW B-727 SRM 57-50-4 FIG 1 FROM 2024-T3 .050 PO 9912495 2.  DOUBLER DIMENSIONS 4 INCH X 4 INCH.  ALODINED AND PRIMED DOUBLER AND MATING SURFACE IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER IAW B-727 SRM 51-30-2.
